# SDR USAA2011071500026

- Difficulty date: July 12, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 32,531 hours, 11,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53235114204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON CLIP AT FR35.3 BETWEEN S40R TO S41R.  REPLACED CLIP AT FR35.3 BETWEEN S40R TO S41R IAW A321 SRM 51-72-11.
